# SDR SCNA20230517154

- Difficulty date: April 17, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N834SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40245
- Aircraft time: 41,839 hours, 17,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY ON RH SHIELD HAS SIGNS OF CORROSION AROUND FASTENER HOLES AT STA 500 TO 500A.   REMOVED AND REPLACED NEW SHIELD REPLACEMENT, PART # 143A8126, ON FWD CARGO BAY RH STA 500 TO 500A PER B737 SRM 51-40-02, SRM 51-40-05 AND BOEING DWG 143A008 REV - AT RBL 25 WL 160.
